# SDR CA090302005

- Difficulty date: February 22, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 723 hours
- Engine: Cont IO360ES
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Rod End
- Part number: 14300900
- Condition: Sheared
- Location: Master Cylinder
- Part time: 752 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROLLOUT INSTRUCTOR’S LT MASTER BRAKE CYLINDER PISTON ROD END CLEVIS SHEARED OFF UNDER MODERATE BRAKING.  STUDENT COMPLETED TAXI TO PARKING APRON.
